BibTeX record: journals/ijfcs/ChengHAH92

download as .bib file

@article{DBLP:journals/ijfcs/ChengHAH92,
  author    = {Y. Cheng and
               Frank K. Hwang and
               Ian F. Akyildiz and
               D. Frank Hsu},
  title     = {Routing Algorithms for Double Loop Networks},
  journal   = {Int. J. Found. Comput. Sci.},
  year      = {1992},
  volume    = {3},
  number    = {3},
  pages     = {323--331},
  url       = {http://dx.doi.org/10.1142/S0129054192000188},
  doi       = {10.1142/S0129054192000188},
  timestamp = {Fri, 24 Oct 2014 19:18:55 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijfcs/ChengHAH92},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}